# SDR RAIA2010052300001

- Difficulty date: May 23, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 25,222 hours, 23,657 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED, UNABLE TO OPEN THE PAX DOOR FROM THE OUTSIDE.  MAINTENANCE INSPECTED AND LUBED THE PAX DOOR ROLLERS AND REMOVED DEBRIS FROM THE DOOR.  PAX DOOR OPS CHECKED GOOD.
